MAUDE Adverse Event Report: Terumo Corporation, Ashitaka VISIGLIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

Terumo Corporation, Ashitaka VISIGLIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number OL-XS25455M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
VISIGLIDE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
Terumo Corporation, Ashitaka
150 maimaigi-cho
fujinomiya, shizuoka 418-0 015
JA  418-0015
Manufacturer (Section G)
Terumo Corporation, Ashitaka
150 maimaigi-cho
fujinomiya, shizuoka 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
+1(949)989-0491
MDR Report Key50177164
Report Number9681834-2026-00170
Device Sequence Number8243126
Product Code OCY
UDI-Device Identifier04953170358234
UDI-Public(01)04953170358234(17)281031(10)251120
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K091417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOL-XS25455M
Device Catalogue NumberOL-XS25455M
Device Lot Number251120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown